# SDR DL72S010758

- Difficulty date: May 13, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 64,092 hours, 49,769 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 2312
- Part serial: DL163
- Condition: Overheated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, LIGHT SMOKE NOTICED BELOW PILOT''S L-2 WINDOW.  WINDOW HEAT TURNED OFF AND SMOKE STOPPED.
